| FullText URL | fulltext.pdf |
|---|---|
| Author | Kajiwara, Tsuyoshi| Sasaki, Toru| Otani, Yoji| |
| Keywords | global stability two routes of infection two compartments type reproduction number lyapunov functional |
| Published Date | 2022-08-02 |
| Publication Title | Mathematical Biosciences And Engineering |
| Volume | volume19 |
| Issue | issue11 |
| Publisher | American Institute of Mathematical Sciences |
| Start Page | 11047 |
| End Page | 11070 |
| ISSN | 1547-1063 |
| Content Type | Journal Article |
| language | English |
| OAI-PMH Set | 岡山大学 |
| Copyright Holders | © 2022 the Author(s), licensee AIMS Press. |
| File Version | publisher |
| DOI | 10.3934/mbe.2022515 |
| Web of Science KeyUT | 000850188600006 |
| Related Url | isVersionOf https://doi.org/10.3934/mbe.2022515 |
| FullText URL | fulltext.pdf |
|---|---|
| Author | Taniguchi, Masaharu| |
| Keywords | Traveling front reaction-diffusion equation axisymmetric balanced |
| Note | This is a pre-copy-editing, author-produced PDF of an article accepted for publication in Discrete and Continuous Dynamical Systems - Series A following peer review. The definitive publisher-authenticated version Masaharu Taniguchi. Axisymmetric traveling fronts in balanced bistable reaction-diffusion equations. Discrete & Continuous Dynamical Systems - A, 2020, 40 (6) : 3981-3995. is available online at: https://doi.org/10.3934/dcds.2020126. | |
| Published Date | 2020-06 |
| Publication Title | Discrete and Continuous Dynamical Systems - Series A |
| Volume | volume40 |
| Issue | issue6 |
| Publisher | American Institute of Mathematical Sciences |
| Start Page | 3981 |
| End Page | 3995 |
| ISSN | 1078-0947 |
| NCID | AA11026216 |
| Content Type | Journal Article |
| language | English |
| OAI-PMH Set | 岡山大学 |
| File Version | author |
| DOI | 10.3934/dcds.2020126 |
| Web of Science KeyUT | 000519540200042 |
| Related Url | isVersionOf https://doi.org/10.3934/dcds.2020126 |